MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD SAUVAGE FILAMENTOUS FABRIC; SAUVAGE FABRIC

BARD PERIPHERAL VASCULAR, INC. BARD SAUVAGE FILAMENTOUS FABRIC; SAUVAGE FABRIC
Model Number 007942
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 06/2024).
 
Event or Problem Description
It was reported that some time post port placement, the device was allegedly leaked.It was further reported that the patient diagnosed with hematoma and bleeding.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged blood leak issue could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: (expiry date: 06/2024).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.
 
Event or Problem Description
It was reported that some time post procedure, the device allegedly had leakage and the physician was unable to achieve hemostasis.It was further reported that the patient diagnosed with hematoma and bleeding.The current status of the patient was unknown.

Brand Name
BARD SAUVAGE FILAMENTOUS FABRIC
Common Device Name
SAUVAGE FABRIC
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12126105
Report Number2020394-2021-01287
Device Sequence Number17042236
Product Code DXZ
UDI-Device Identifier00801741041228
UDI-Public(01)00801741041228
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K770835
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007942
Device Catalogue Number007942
Device Lot NumberHUDU0164
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;